# SDR AALA202509230682

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,828 hours, 4,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT L1 GIRT BAR IS DIFFICULT TO INSTALL AND REMOVE WHEN ARMING AND DISARMING THE L1 DOOR. REMOVED DIRT CLEAN AND LUBRICATED GIRT BAR, OPERATIONAL CHECK GOOD. PER AMM 25-66-01.
